# SDR DXTA20082907

- Difficulty date: February 1, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600315
- Aircraft time: 11,907 hours, 9,621 cycles
- Engine: Pwa JT15D5
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, A CONTAMINATING RUNWAY GEAR UNLOCKED LIGHT, ILLUMINATED.  CLEANED GEAR AND FLAP WELLS, INSPECTED, AND OPERATED SYSTEMS NUMEROUS TIMES WITH NO DEFECTS NOTED.
